# SDR REXA2021041400248

- Difficulty date: April 14, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 37,794 hours, 28,367 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: H341531
- Condition: Gouged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR HANDLE RECESS IS GOUGED ON UPPER FORWARD EDGE AND APPEARS TO HAVE TWO SMALL CRACKS ON LOWER FORWARD AND AFT EDGES. - REMOVED & LOCATED & DRILLED SERVICEABLE DOOR HANDLE FOR AFT CARGO & INSTALLED HANDLE IAW CRJ 700 SRM 51-42-21-001-001-A01 OPS CHECK GOOD.
